# SDR UALA2012121707278

- Difficulty date: December 16, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 34,238 hours, 14,992 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2098
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOAD EMERGENCY AFT L FAULT WHILE ACCOMPLISHING EMERGENCY LIGHT TEST.  EPSU RESET NO HELP.  REPLACED NR 2 LEFT MED SLIDE PER AMM.  LIGHT TEST GOOD.  ACP INSP OF SLIDE INST REF AMM.  VERIFIED SAFETY PINS WERE REMOVED AND STOWED.  SLIDE INDICATIONS, ALL OKAY.
